# SDR ABXA010468

- Difficulty date: September 10, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767-200
- Aircraft serial: 23018
- Aircraft time: 38,630 hours, 33,799 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NR 1 HYDRAULIC QUANTITY DECREASED TO 0.44 IN FLIGHT.  QUANTITY STABLE WITH EDP DEPRESSURIZED AND ACMP OFF.  INSPECTED NR 1 ENGINE FOUND ENGINE PUMP PRESSURE HOSE LEAKING.  REPLACED THE NR 1 ENGINE PRESSURE HOSE.  LEAK CHECKED GOOD IAW B767 AMM.
